research centers

Search results: Found 1

Listing 1 - 1 of 1
Sort by

Some Types of Lindelof in Bitopological Spaces
بعض أنواع فضاءات ليندلوف على الفضاءات الثنائية

Author: Fawzi Noori Nassar فوزي نوري نصار
Journal: Journal of university of Anbar for Pure science مجلة جامعة الانبار للعلوم الصرفة ISSN: ISSN: 19918941 Year: 2011 Volume: 5 Issue: 1 Pages: 52-55
Publisher: University of Anbar جامعة الانبار


In this paper, we define another types of Lindelof on bitopological space, namely N-Lindelof , S-Lindelof and pair-wise Lindelof spaces, and we introduce some properties about these types.

الخلاصة:S وفضاءات لیندلوف N - في هذا البحث ، قمنا بتعریف أنواع أخرى من فضاءات لیندلوف على الفضاءات الثنائیه أسمیناها فضاءات لیندلوفوفضاء لیندلوف الثنائي الأولي .ود ا رسة بعض خواص هذه الفضاءات والعلاقة بینها .

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Arabic (1)

From To Submit

2011 (1)